Anyone experience burning and discomfort after inserting Canasa? I have been using the suppositories every morning as the doctor prescribed for the past three months. Friday I had a lot of pain and burning in the rectum. Since Canasa never did this to me previously, I just thought it may be hemorrhoids. Yesterday my rectum felt much better. Last night, instead of my usual Cort enema, I inserted a Canasa since I retain them moreso than the enemas and the burning and pain was back.
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008 for ten days.
Remission Nov 08 thru May of 09.
Slowly coming out of flare. Meds: Colazal (6 per day), prednisone 10 mgm and tapering weekly, Cort enema nightly, Canasa in morning, Benicar 20 mg for BP, flaxseed oil 3 x a day, fishoil 2 x a day, probiotic 3 x a day, calcium with D 1x a day and multivitamin.
Doctor had me on 100 mgm of 6MP which drastically lowered my white count. Now off the 6MP pending results of repeat white count. UGH.